Jump to content


Photo

drug interactions impacting bioavailability of imatinib


  • Please log in to reply
No replies to this topic

#1 critchhwc

critchhwc

    New Member

  • Members
  • Pip
  • 9 posts

Posted 19 August 2013 - 07:07 PM

Is anyone aware of any studies that correlate the use of proton pump inhibitors or nsaids with negative bioavailability of imatinib?  With a decade and a half of experience with imatinib such information could prove invaluable in determining TKI effectiveness.  Also, can anybody relate specific, idiosyncratic events that may have occurred around the time of diagnosis?  e.g. I remember an event 1 month before being diagnosed with cml in which I felt like I was karate chopped very hard at the base of my skull.  It caused me to bump into door jams and caused tremendous headaches for a few days.  Neurologist ran extensive test and found nothing.  It hasn't happened since.  Ironically I was diagnosed 1 month later with cml. 

Relating such idiosyncratic events could help us more readily identify signs and symptoms of cml onslaught. 






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users